# SDR DL72K000656

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6516350313
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON BOTH THE LBL 8 AND RBL 8 STIFFENERS OF THE 1183 BULKHEAD AT WL 182.  THE CRACKS ARE IN THE TYPICAL LOCATIONS AS THOSE DESCRIBED IN S/B 727-53-0175.  THE S/B REPAIR WAS INSTALLED PER ERA 334276-14AD AT HMV.
